Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Difficulty to pass motions. Noticed small boil near anus. Prescribed novamox drops and fusiderm cream along with antibiotics. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
My baby is 2 month old and from past 4-5 days she has been crying while passing motions. She strains and puts a lot of force. Though I give her colimex but still she dint stop crying and today I took. Her to doc he flung small boil in heranusand have her antibiotics cream n drops its novamox drops and fusiderm cream..
Posted Mon, 29 Jul 2013 in General Health
Answered by Dr. Pragnesh Vachharajani 48 minutes later

Thanks for posting your query.

What she is having is not uncommon.

Boil in this area occurs due to infection of glands near anal region. They are painful condition and that is the reason why she is crying.

This can happen due to cut or injury to skin of anal region during frequent diaper change or cleaning after passing stool.

Normally detected in time, they respond well to oral and topical antibiotics.

The treatment given is fine, please continue it as advised and keep regular follow up with your doctor.

I hope this helps.

Wishing her good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor